Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nose bleeds, high blood pressure. On medication for high BP. Emergency situation?

I am a 50 year old male, I do not smoke . I am currently on medicine for high blood pressure . I started getting a nose bleed last night and now have another one this morning. I just checked my blood pressure and it is 176 over 87. Should I be overly concerned about this or just sit down and relax for a few minutes and check it again?
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Follow up with your Internist / Cardiologist for the pressure..
Your pressure needs better control....

In spite of the common belief, this level of pressure is usually not responsible for nosebleed!
Capillary plexus (Little’s area) in the nose is the common cause...
Consult an ENT doctor / Compression by packing the nose, ice packs can help in the mean time...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor